No not that i am aware of. In all honesty if i was you get off of this bc it is poison to a womans body. i have been ttc for 2 years after being on depo for 2 and a half years and i blame depo 100%, i had irregular periods for months after coming off of it, pains etc.
It is only now i'm getting a normal 28-32day cycle, this also causes bone damage the longer the use of depo the more prolonged the problems a lot of woman may agree with me on this one. This is only my opinion but i would seriously think about what i've said
i agree with gillianl depo is evil, i have been off depo for a year and it made me really ill and i only had two shots not even a full course. my knees are crumbled and my period pains are so bad i have to stay in bed and they come when they feel like it. god its the worst thing ever
I'd go off of it too especially if you're young. I was on it for a year and a half and have gained so much weight and friends of mine that were on it all gained weight and had pregnancy symptoms when they weren't really pregnant. It is not a good birth control to be on at all.